# SDR DLM88971462

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON T/O, NR 4 TIRE THREW CAP DAMAGING RT FLAP/ RT GEAR FLYING DOOR.  RT ENG NOSE COWL AND NR 2 ENG 1ST STG FAN.  NR 4 TIRE STILL HOLDING AIR (200 LBS), REPLACED NR 3 AND 4 MAIN WHEEL ASSYS.  EVALUATING OTHER DAMAGE TO AFIX REPAIR.
